MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TTS PEDI FLEXTEND PLUS V NECK; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TTS PEDI FLEXTEND PLUS V NECK; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFP60
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 phone number: (b)(6).B3: date of event is unknown, no information has been provided to date.H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device balloon would not inflate evenly.The user performed the cuff manipulations but the problem persists.The user tried to use it on his son twice but he was "desaturating".The cannula was compared to others, and there appeared to be a gap between the stem and the end of the balloon.The event date is unknown.There was patient involvement.There was no report of patient harm.
 
Additional Manufacturer Narrative
Two photos were provided for the investigation.As per the photos provided by the customer, it is not possible to confirm the condition reported by the customer.It is not clear from the photos if the cuff inflates symmetrically.If the product is returned, icu medical will reopen this complaint for further investigation.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BIVONA TTS PEDI FLEXTEND PLUS V NECK
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21355139
Report Number9617604-2025-00123
Device Sequence Number7854553
Product Code JOH
UDI-Device Identifier10351688518538
UDI-Public(01)10351688518538(17)281112(10)4438710
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67PFP60
Device Lot Number4438710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown